Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Leg Numbness and itching

Age 53, Male - I am experiencing some numbness in the right leg along with an itching sensation - This has been going on for some time now. This is just above the right knee area.
Asked On : Mon, 11 Apr 2011
Answers:  3 Views:  404
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear patient
Welcome to HealthcareMagic forum
you have got hyper tension in lower limb.they have many cause,like
(hypertension,gastric,neuralgic)but itching.....your potesium and magnisium channel are abnormal. so take adovice for all,any general physion.....
Thank you.........
Answered: Mon, 11 Apr 2011
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi Theerickstur, Welcome to HealthcareMagic Forum.
Do you have backache? What is your Height and weight? Your History suggests you have a Prolapsed disc or Disc bulge which is causing nerve compression of the nerves coming out from the spinal cord leading to numbness and Pruritus. Kindle get a X ray done of your Lower back spine after consulting a Orthopedist and get yourself examined thoroughly. Give yourself some rest and if you smoke, quit.

Wish you Good Health.
Answered: Mon, 11 Apr 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hello theerickstur
Welcome to health care magic forum
It is due to either compression or damage of nerve supplying that part of skin.So consult good neurologist & get it investigated & treated.
Wish you good health
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor